# SDR 98ZZZX4196

- Difficulty date: October 23, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: Learjet Inc, repair station SH5R197N
- Aircraft: N9700X
- Make and model: Cndair CL6002B16
- Aircraft serial: 5186
- System (JASC): 3233 · Landing Gear Actuator
- Part: Eye Bolt
- Part number: 90251
- Condition: Corroded
- Location: Lt Mlg
- Part time: 1,850 hours
- Component: Rotol, 600800185
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT MLG SIDE STAY ACTUATOR EYE-BOLT BEARING SOCKET CORRODED BEYOND LIMITS PER CMM.  SUBMITTER STATED TO MAKE SURE GREASE FITTINGS ARE NOT CLOGGED AND ARE ABLE TO PASS GREASE.
